MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS MR PATIENT CARE PORTAL 5000

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS MR PATIENT CARE PORTAL 5000
Model Number 866162
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on mr patient care portal 5000 device indicating that the device was having an intermittent audio.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
A philips technical consultant (tc) went to the customer site.A functional analysis was performed and it was identified that a software update was needed.Based on the information available and the testing conducted, the cause of the reported problem was software issue.The reported problem was confirmed.The tc carried out a software update to version 1.04.00, which resolved the issue.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
MR PATIENT CARE PORTAL 5000
Common Device Name
MR PATIENT CARE PORTAL 5000
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key22017239
Report Number1051786-2025-000010
Device Sequence Number15648138
Product Code MWI
UDI-Device Identifier00884838091948
UDI-Public(01)00884838091948
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866162
Device Catalogue Number866162
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown